Header Ads

Man goes insane after taking an overdose of Tramadol

Say no to drugs guys! According to several report, the young man pictured above allegedly ODed on Tramadol in a bid to get highly high.

The unidentified man in an attempt to get high, took an overdose of the opioid pain medication.
The incident reportedly happened in Lagos on Sunday.

People say he had to be restricted by able-bodied men, who poured water on him. He was fed Garri before being taken to the hospital after he started acting crazy.

A social media user revealed he witnessed it. He said people who helped him to the hospital said he took 7 tablets.

The rate of drug abuse is becoming insanely high. Two days ago, a 45-year-old man and his son where arrested for selling Tramadol and Tramol to primary school pupils in Itire axis of Lagos State.

Seventy two pieces of Tramadol, twenty tablets of Tramol and other drugs where found on them. when questioned, they denied selling they highly addictive stimulant to kids.

No comments:

Powered by Blogger.